# SDR IXXA060158S

- Difficulty date: June 11, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LT WING AFT WING ROOT, AT STATION XFS-950,AND XW-0, ANGLE PLATE CRACKED. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED ANGLE. FABRICATED NEW ANGLE, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED NEW ANGLE AND NEW FASTENERS. IAW SRM 51-1-21, 51-1-4, 51-1-24, 51-1-8, AND 51-1-20D.
